# SDR AWXA200300207

- Difficulty date: February 24, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 52,981 hours, 3,307 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Part serial: JL1887
- Condition: Failed
- Location: Zone 205
- Part time: 13,138 hours, 10,161 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM MKE EN ROUTE FOR PHX, STANDBY PRESSURIZATION FAILED AT 35,000 FT, TURNED BACK AND LANDED AT MKE WITHOUT FURTHER EVENT. MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER IAW BMM 21-31-21, AND CABIN PRESSURE CONTROL PANEL IAW BMM 21-31-25. CABIN PRESSURIZATION INTEGRITY CHECK, AND CABIN PRESSURE OPERATIONAL CHECK WAS GOOD FOR BOTH UNITS.
